Journal of SouthWest JiaoTong University
     首页 |  期刊介绍 |  编 委 会 |  期刊订阅 |  图片展示 |  学术会议 |  联系我们 |  EI收录情况 |  编辑部公告 |  投稿须知 |  English
西南交通大学学报  2020, Vol. 55 Issue (3): 476-484    DOI: 10.3969/j.issn.0258-2724.20180754
论文 最新目录| 下期目录| 过刊浏览| 高级检索 |
框架结构箱型构件的通用齐次广义屈服函数
杨绿峰1,2, 宋沙沙1,2, 解威威3, 张伟1,2
1. 广西大学土木建筑工程学院,广西 南宁 530004;
2. 广西大学工程防灾与结构安全教育部重点实验室,广西 南宁 530004;
3. 广西路桥工程集团有限公司,广西 南宁 530011
Homogeneous Generalized Yield Function for Frame Members with Box Section
YANG Lufeng1,2, SONG Shasha1,2, XIE Weiwei3, ZHANG Wei1,2
1. School of Civil Engineering,Guangxi University,Nanning 530004,China;
2. Key Laboratory of Engineering Disaster Prevention and Structural Safety of the Ministry of Education,Guangxi University,Nanning 530004,China;
3. Guangxi Road and Bridge Engineering Group Co. Ltd., Nanning 530011,China

Journal of SouthWest JiaoTong University
Copyright © 2009 西南交通大学学报
本系统由北京玛格泰克科技发展有限公司设计开发